The Fa,b,c conjecture, I

Havas, George and Robertson, Edmund F. (2005) The Fa,b,c conjecture, I. Irish Mathematical Society Bulletin, 56 1: 75-80.

Author Havas, George
Robertson, Edmund F.
Title The Fa,b,c conjecture, I
Formatted title
The Fa,b,c conjecture, I
Journal name Irish Mathematical Society Bulletin
ISSN 0791-5578
Publication date 2005
Sub-type Article (original research)
Volume 56
Issue 1
Start page 75
End page 80
Total pages 6
Editor M. Mathieu
Place of publication Belfast, Northern Ireland
Publisher Irish Mathematical Society
Collection year 2005
Language eng
Abstract In 1977 a five-part conjecture was made about a family of groups related to trivalent graphs and one part of the conjecture was proved. The conjecture completely determines all finite members of the family. Here we prove another part of the conjecture and foreshadow a paper which completes the proof of the other three parts.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 07:27:14 EST